# SDR AALA20170629007

- Difficulty date: June 25, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 65,359 hours, 8,276 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS24266R16B24SN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  L2 DOOR EMERGENCY POWER SUPPLY M33096 HAS A DAMAGED PLUG DM33096 PIN 16 LOCK.  REMOVED AND REPLACED CONNECTOR (PLUG) IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
